On point orbits of the Co2-minimal parabolic geometry

Rowley, Peter and Walker, Louise (2004) On point orbits of the Co2-minimal parabolic geometry. Journal of Combinatorial Theory, Series A, 107 (2). pp. 263-293. ISSN 0021-9800

[img] PDF
Restricted to Registered users only

Download (413kB)
Official URL: http://www.elsevier.com/wps/find/journaldescriptio...


The orbits of certain subgroups of Co2, Conway's second largest simple group, on the points of Co2's minimal parabolic geometry are determined. This information is used in [6,7] to analyse a grap associated with the Baby Monster group.

Item Type: Article
Uncontrolled Keywords: Co2; Minimal parabolic geometry; Orbits
Subjects: MSC 2010, the AMS's Mathematics Subject Classification > 20 Group theory and generalizations
Depositing User: Ms Lucy van Russelt
Date Deposited: 29 Mar 2007
Last Modified: 20 Oct 2017 14:12
URI: http://eprints.maths.manchester.ac.uk/id/eprint/736

Actions (login required)

View Item View Item